# SDR F3LA2022102700140

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N316FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07824
- Aircraft time: 16,992 hours, 7,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT LIGHTS AT AT THE FWD & AFT DOOR EXIT DID NOT ILLUMINATE.   PERFORMED OPS TEST OF EMERGENCY LIGHTING, OPS TEST GOOD. REF AMM 33-51-16-860-056-A.
